# SDR ASAA2019011227802

- Difficulty date: January 12, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,909 hours, 13,713 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007021
- Part serial: P7544
- Condition: Leaking
- Location: Apu Bay
- Part time: 9,719 hours, 17,749 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

WET SOCK SMELL IN CABIN AND FLT DECK ON CLIMB & DESCENT 5000 FT MSL. APU ON FOR TAKEOFF/ NO BLEED/ APU OFF FOR LANDING. GROUNDED - YES. REMOVED AND REPLACED APU REF T/C 78349010 AND AMM 49-11-00-000-803. OPS CHECK GOOD. ACCOMPLISHED AMM TASK 21-00-01-100-801,OIL CONTAMINATION REMOVAL FROM AIR CONDITIONING AND PNEUMATIC SYS. NO FURTHER DEFECTS NOTED.
